# SDR DALA2016021501075

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Misrepaired
- Location: Bs 788-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISINSTALLED PREVIOUS REPAIR OR RT CUSP WEB AT BS 788-807 BETWEEN TRACK X=54/ X=60. PREVIOUS REPAIR WAS REPLACE IAW SRM 53-05, FIG 131A-7.
